A partial solution of the isoperimetric problem for the Heisenberg group

Donatella Danielli, Nicola Garofalo, Duy Minh Nhieu, Giorgio Talenti

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We provide a solution to the isoperimetric problem in the Heisenberg group n when the competing sets belong to a restricted class of C 2 graphs. Within this restricted class we characterize the isoperimetric profiles as the bubble sets (1.5) (modulo nonisotropic dilations and left-translations). We also compute the isoperimetric constant.

Original languageEnglish (US)
Pages (from-to)99-143
Number of pages45
JournalForum Mathematicum
Volume20
Issue number1
DOIs
StatePublished - Jan 1 2008
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A partial solution of the isoperimetric problem for the Heisenberg group'. Together they form a unique fingerprint.

Cite this